|
On error estimates in Sp for cubature formulas exact for Haar polynomials
Kirill A. Kirillov Siberian Federal University, Krasnoyarsk, Russian Federation
Abstract:
On the spaces Sp, an upper and lower estimates for the norm of the error functional cubature formulas possessing the Haar d-property are obtained for the n-dimensional case.
Keywords:
Haar d-property, error estimates for cubature formulas, function spaces Sp.
Received: 12.03.2020 Received in revised form: 08.05.2020 Accepted: 15.05.2020
Citation:
Kirill A. Kirillov, “On error estimates in Sp for cubature formulas exact for Haar polynomials”, J. Sib. Fed. Univ. Math. Phys., 13:4 (2020), 398–413
Linking options:
https://www.mathnet.ru/eng/jsfu848 https://www.mathnet.ru/eng/jsfu/v13/i4/p398
|
Statistics & downloads: |
Abstract page: | 113 | Full-text PDF : | 36 | References: | 26 |
|